RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 5, Pages 1166–1177 (Mi smj2338)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonabelian $1$-cohomologies and conjugacy of finite subgroups in some extensions

M. A. Shevelin

Omsk State University, Omsk

Abstract: We describe the conjugacy classes of finite subgroups in some split extensions using the notion of $1$-cocycle and $1$-coboundary with values in a noncommutative group. We prove that each finite subgroup in the automorphism group of a free Lie algebra of rank $3$ is conjugated with a subgroup of the linear automorphism group provided that the group order does not divide the characteristic of the ground field.

Keywords: $1$-cocycle, split extension, conjugacy classes of finite subgroups, free Lie algebra, automorphism group.

Full text: PDF file (306 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:5, 934–942

Bibliographic databases:

UDC: 517.55
Received: 03.09.2012

Citation: M. A. Shevelin, “Nonabelian $1$-cohomologies and conjugacy of finite subgroups in some extensions”, Sibirsk. Mat. Zh., 53:5 (2012), 1166–1177; Siberian Math. J., 53:5 (2012), 934–942

Citation in format AMSBIB
\Bibitem{She12}
\by M.~A.~Shevelin
\paper Nonabelian $1$-cohomologies and conjugacy of finite subgroups in some extensions
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 5
\pages 1166--1177
\mathnet{http://mi.mathnet.ru/smj2338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057935}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 5
\pages 934--942
\crossref{https://doi.org/10.1134/S0037446612050187}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310374900018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868125986}


Linking options:
  • http://mi.mathnet.ru/eng/smj2338
  • http://mi.mathnet.ru/eng/smj/v53/i5/p1166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Shevelin, “Automorphism subgroups of the free lie algebra of rank 3”, Siberian Math. J., 55:6 (2014), 1161–1164  mathnet  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:131
    Full text:40
    References:36
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019